# SDR SWIA202512260831

- Difficulty date: August 31, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PANEL 642AZ, FOUND CORROSION ON SUPPORT ANGLE FWD SIDE. R & R THE CORRODED SUPPORT ANGLE WITH NEW USING ALL NEW FASTENERS. REF DWG CC670-10320 REV -F AND SRM 51-42-21-001-001-A01.
